# SDR F3LA2022101800135

- Difficulty date: October 15, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N348FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08954
- Aircraft time: 10,497 hours, 4,721 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC Y RSVR LO LVL ECAM IN FLIGHT.   R&R OF THE PRESSURE/SUCTION/CASE DRAIN RETURN PIPING OG PIPING OF YELLOW HYD. IAW AMM 29-13-49-400-817-A + 29-13-49-400-812-A PERFORMED HYD LEAK TEST IAW 29-00-00-790-001A OPS CHECK GOOD OK FOR SERVICE.
